# SDR DXTA2024021210862

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0360
- Aircraft time: 487 hours, 326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AMBER CABIN DOOR OPEN AND WHITE CHECK DOOR MESSAGE DISPLATED.  QRH RESET PROCEDURE DOES NOT CLEAR MESSAGES. ALL DOOR PINS ARE IN CLOSED POSITION.  PERFORMED ALTERNATE OPERATION FOR MAIN CABIN DOOR CLOSURE  IN REFERENCE TO 680A ENTRY CABIN DOOR MAY FAIL TO CLOSE USING NORMAL CLOSING PROCEDURES MODE!S1 680A PUBLISHED 10·01-2019. NO DEFECTS NOTED,  CABLN DOOR OPEN AND WHITE CHECK DOOR MESSAGE CLEARED
